American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Antonio Beltrán, María José Felipe, Gunter Malle, Alexander Moretó, Gabriel Navarro, Lucia Sanus, Ronald Solomon and Pham Huu Tiep. Nilpotent and abelian Hall subgroups in finite groups. Trans. Amer. Math. Soc. 368 (2016) 2497-2513.
Abstract, references, and article information   
View Article: PDF

[2] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morton E. Harris. Finite groups containing an intrinsic $2$-component of Chevalley type over a field of odd order . Trans. Amer. Math. Soc. 272 (1982) 1-65. MR 656480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gary M. Seitz. Generation of finite groups of Lie type . Trans. Amer. Math. Soc. 271 (1982) 351-407. MR 654839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Larry Finkelstein and Daniel Frohardt. Standard $3$-components of type ${\rm Sp}(6,\,2)$ . Trans. Amer. Math. Soc. 266 (1981) 71-92. MR 613786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Parrott. Characterizations of the Fischer groups. I, II, III . Trans. Amer. Math. Soc. 265 (1981) 303-347. MR 610952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Larry Finkelstein and Daniel Frohardt. A $3$-local characterization of $L\sb{7}(2)$ . Trans. Amer. Math. Soc. 250 (1979) 181-194. MR 530049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert L. Griess, David R. Mason and Gary M. Seitz. Bender groups as standard subgroups . Trans. Amer. Math. Soc. 238 (1978) 179-211. MR 0466300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael Aschbacher. Finite groups with a proper $2$-generated core . Trans. Amer. Math. Soc. 197 (1974) 87-112. MR 0364427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert L. Griess. A characterization of $U\sb{3}(2\sp{n})$ by its Sylow $2$-subgroup . Trans. Amer. Math. Soc. 175 (1973) 181-186. MR 0318292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leo J. Alex. Simple groups of order $2\sp{a}3\sp{b}5\sp{c}7\sp{d}p$ . Trans. Amer. Math. Soc. 173 (1972) 389-399. MR 0318291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard Eugene Dickson. Errata: ``Determination of all the subgroups of the known simple group of order $25\,920$'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 2, 126--166; 1500666] . Trans. Amer. Math. Soc. 5 (1904) 551. MR 1500469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leonard Eugene Dickson. Determination of all the subgroups of the known simple group of order $25920$ . Trans. Amer. Math. Soc. 5 (1904) 126-166. MR 1500666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia